# SDR F3LA96042

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65353022
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION EXHIBITS CRACK APPROX 1.5 INCH LONG IN RADIUS OF BS 540 CHORD BETWEEN STRINGER 21R AND STRINGER 22R, CRACK IS ON SPLICE PLATE.  ACCESSED AREA, REMOVED DAMAGED SPLICE PLATE.  FABRICATED NEW SPLICE PLATE PER TRAMCO EO NR 96-0629.  INSTALLED NEW SPLICE PLATE AND ALL ITEMS REMOVED FOR ACCESS.  WORK DOCUMENTED ON TRAMCO MWO FUSELAGE 284.  (M)
